# SDR SWAA2013020712395

- Difficulty date: January 23, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 75,862 hours, 66,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 783.5 TO 784.75, ABOVE STR-19L.  REMOVED AND REPLACED SKIN ON T185187 (FUSE 5011) 87529U.
